Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, good people. I was diagnosed several years ago Addison disease. I use my medications regularly. However, I have noticed that my ankle are swelling lately and this bothers me. I would like to know why this is and what I can do about it. Thank you in advance. Bye, guys!

Loading...

Hello, there. It is interesting that your ankles are swelling. Perhaps it is caused by steroids you're using. Steroids makes water and sodium kept in organism. You should also check your heart. Go to your endocrinologist and talk to him. Ask for some tests. In that way you will discover the cause. I hope everything will be all right. Bye!
Reply

Loading...

Hi there,
Addison’s disease is a disorder in your adrenal glands. I think that it affects the production of cortisol and aldosterone which are responsible in regulation of your blood sugar. I know that Addison’s disease can cause many problems with blood pressure but it can also affect other parts of your body. Joint and back pain are very often associated with Addison’s disease. I also know that you can have muscle cramps as well. Did you notice any muscle cramps around your joints? What kind of medication do you use? Has your doctor given you any further instructions about the treatment? Have you had any physical exercise in last couple of days so your joints might be swollen because of this?
All the best,
Danella
Reply

Loading...

Hello there, i also have Addison's disease and yes my ankles are swelling, but also i have notice my face looks very swollen lately. I asked by Doctor he says that I'm fine.. but i feel very bother by this any sugestions???? 

Reply

Loading...

Did any one figure out why their ankles are swelling and what to do about it. I have Addison's as well and am wondering why the last three nights my legs have swelled up.
Reply

Loading...

I'm also having ankle and lower leg swelling. It's itchy but I've also been on vacation in the sun for a week. Anyway I was told if my face swells my steroids might be to high. Hopefully ill see my e ndo soon.
Reply

Loading...